# SDR CA131202010

- Difficulty date: November 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,241 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6100 · Propeller System
- Part: Signal Cond Unit
- Condition: Malfunctioned
- Location: Nr 1 Torque
- Part time: 50,909 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, NR 2 ENGINE FEATHERED.  FLIGHT CREW SHUTDOWN THE ENGINE AND DECLARED AN EMERGENCY.  THE ACFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT. FLIGHT CREW REPORTED 155 PERCENT TORQUE ON THE NR 2 ENGINE.  FLIGHT DATA RECORDER WAS DOWNLOADED AND ENGINE DATA FORWARDED TO THE ENGINE MFG. SSFDR DATA ANALYSIS CONFIRMED THE OVERTORQUE, 151.1 PERCENT FOR 83 SECONDS.  THE NR 2 ENGINE & PROPELLER ASSEMBLIES AND THE NR 1 TORQUE SIGNAL CONDITIONER UNIT WERE REPLACED, TESTED AND THE ACFT RELEASED INTO SERVICE. NOTE THAT PRIOR DEPARTURE, FLIGHT CREW PERFORMED A REJECTED TAKEOFF AFTER LOSING THE NR 2 TORQUE INDICATION FOR APPROXIMATELY 5 SECONDS.  FLIGHT CREW CONDUCTED ENGINE RUNS AND CHOSE TO CONTINUE WITH THE FLIGHT.
